# SDR 97ZZZX4623

- Difficulty date: September 3, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6355C
- Make and model: Cessna T210N
- Aircraft serial: 21063874
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: O-Ring
- Part number: MS28775112
- Condition: Failed
- Location: Nlg Actuator
- Part time: 2,000 hours
- Stage of operation: AP
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

NLG ACTUATOR FWD O-RING BECAME HARD, BRITTLE, WAS CUT IN 2 SPOTS .25 INCH APART, THEN ROLLED.  WHEN GEAR EXTENDED FOR LANDING, HYD PUMP FORCED ALL THE HYD FLUID OVERBOARD THROUGH THE CUT O-RING.  ELECTRIC HYD PUMP CONTINUED TO RUN UNTIL THE MAIN GEAR CIRCUIT BREAKER OPENED.  AUX HYDRAULIC HAND PUMP WAS USED TO GET THIS GEAR DOWN, ALL THE HYD FLUID WAS PUMPED OVERBOARD.  THE NLG WENT TO THE DOWN AND LOCKED POSITION, BUT THE MLG WENT TO THE TRAIL POSITION.  NLG HELD ENG AND PROP UP, BUT WEIGHT OF ACFT CAUSED MLG TO COLLAPSE.  SUBSTANTIAL DAMAGE TO BELLY AND TAIL.  NO INJURIES.
